Previous |  Up |  Next


Title: O jedné trigonometrické identitě (Czech)
Title: About one trigonometric identity (English)
Author: Doležal, Václav
Language: Czech
Journal: Pokroky matematiky, fyziky a astronomie
ISSN: 0032-2423
Volume: 2
Issue: 3
Year: 1957
Pages: 362-365
Category: math
MSC: 40A05
Date available: 2010-06-07T08:49:52Z
Last updated: 2012-08-24
Stable URL:


Files Size Format View
PokrokyMFA_02-1957-3_10.pdf 721.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo